Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I'm 28 years old. Two years back my hair loss started. Just inch of both side hair line has gone. So doctor prescribed me tugain and finasteride 1 mg. I stopped using finasteride after one week because I started to see sexual side effects. This happened last year feb 2020. After one year of stopping tugain and finasteride. I again started to take tugain and finasteride now but i'm noticing depression and anxiety and low libido and ed and premature ejaculation. If I stop taking tugain and finasteride. My hair starts to fall off. I don't know what to do.

1 Doctor Answered
Hi! depending on the history, you were suffering from hairfall due to androgenetic alopecia. As per the literature, male pattern baldness (or androgenetic alopecia) treatment is finasteride and minoxidil. But since you were suffering from its side effects ,better you stop them. Continue your minoxidil solutions and go for prp sessions for maintenance of hair fall and regrowth of hair. If you are interested in hair transplantation, you can also opt hair transplantation. As per your history, you are weighing 87 kg, please reduce your weight by 2 - 3 kgs. Hair loss can be due to various reasons- hormonal, nutritional, dandruff, stress ,pollution etc. We have to examine the scalp to know the reason for hair loss. If dandruff is present, it should be checked and be controlled in this age group. Blood tests like cbpesr ,tsh, lft, rbs, s.ferritin levels, s.b12 levels, s.vitamin d levels, s.testosterone levels need to be checked to know the other causes of hair fall. Please do consult your dermatologist for further evaluation and management.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.